# SDR COMA0360264

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 16,613 hours, 15,699 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5843 UNUSUAL NOISE FROM RT SIDE OF AIRCRAFT.  FOUND THE EXTERNAL POWER SERVICE DOOR OPEN.  INSPECTED FOR DAMAGE AND SECURED DOOR CLOSED.
